On the probabilistic Cauchy theory for nonlinear dispersive PDEs

Árpád Bényi, Tadahiro Oh, Oana Pocovnicu

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)

Abstract

In this note, we review some of the recent developments in the well-posedness theory of nonlinear dispersive partial differential equations with random initial data.

Original languageEnglish
Title of host publicationLandscapes of Time-Frequency Analysis
PublisherBirkhäuser
Pages1-32
Number of pages32
ISBN (Electronic)9783030052102
ISBN (Print)9783030052096
DOIs
Publication statusPublished - 2019

Publication series

NameApplied and Numerical Harmonic Analysis
PublisherBirkhäuser
ISSN (Print)2296-5009
ISSN (Electronic)2296-5017

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the probabilistic Cauchy theory for nonlinear dispersive PDEs'. Together they form a unique fingerprint.

  • Cite this

    Bényi, Á., Oh, T., & Pocovnicu, O. (2019). On the probabilistic Cauchy theory for nonlinear dispersive PDEs. In Landscapes of Time-Frequency Analysis (pp. 1-32). (Applied and Numerical Harmonic Analysis). Birkhäuser. https://doi.org/10.1007/978-3-030-05210-2_1